Inscriere cercetatori


Extending Parikh matrices

Domenii publicaţii > Ştiinţe informatice + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Traian Florin Serbanuta

Editorial: Theoretical Computer Science, 310(1), p.233 - 246, 2004.


We introduce the notion of Parikh matrix induced by a word, a natural extension to the notion of Parikh matrix and prove a set of properties for this kind of matrices.

We also study the relation between these two notions. We show that combining properties from both we obtain a more powerful tool for proving algebraic properties of words.

Cuvinte cheie: Parikh matrices; Word; Subword; Scattered subword; Number of subwords